Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

help me


[e6...]

Recommended Posts

[e6...]
i cant list all my symtpoms ive never found anyone who has healed like me ive tried desperately to reach out to people but no avail. except ten0125 (dave) but it seems like it doesnt matter bc even he wasnt tortured. i dont think i will ever heal and be sane again. cant list my symptoms without getting kicked out
Link to comment
Share on other sites

So sorry to hear of your terrible suffering!  I, too, am experiencing the burning brain symptom, and it only fades away slightly in the evening.  I don’t see a signature as to your personal history, which might help others in reaching out to you :smitten:
Link to comment
Share on other sites

Yes, done perfectly.  Your level of suffering does seem to be extreme. As I am just a novice benzo buddy starting out on my own withdrawal journey, all, I can do is say how very sorry I am for your pain.  Someone who is more qualified will, hopefully, step up and respond to your postings.  May you find peace soon :smitten:
Link to comment
Share on other sites

That's some list, I've been through a few myself and am currently 6 months post my latest CT. Have been wondering if I'll ever heal myself, but I have improved a lot and we must keep the faith.

 

How long have you been off? Can you see any improvement you can focus on?

Link to comment
Share on other sites

[e6...]
not really. the aka is bad and all that goes with it. to think this hell started as intrusive thoughts. i would give anytjing for it to have been just that. o could have healed and not been tortured
Link to comment
Share on other sites

I can't tell from your signature if you are off all those drugs or are tapering? It might be helpful to add that info. I have the burning brain stuff going on right now because I cut my dose a few days ago. It takes me a long time to recover from each cut. At least a month and that is one of the symptoms I get. It does back off though, for me at least. I have to give it time and hold for awhile and usually there is slow improvement.
Link to comment
Share on other sites

That really is a long list.  You must try to believe in healing.  Healing is possible.  Are you tapering these, off these, some combined, random?  Maybe try to say what you take now and how much, and what was the last one you tapered, how you tapered etc.  People can respond with experiences that can be helpful.  I understand wishing you had just left it at intrusive thoughts.  I thought anxiety was unmanageable until I had withdrawal anxiety.  I wish I had left it alone, too.  But, healing is possible. 
Link to comment
Share on other sites

Has you doctor approved all those meds? Some of them seem redundant. I would ask him if you could cross all the benzos to Valium and when stable, start a slow taper. BTW, the burning brain symptom is pretty common. Hang in there and keep posting. You'll find some great support and advise here
Link to comment
Share on other sites

×
×
  • Create New...